# SDR DALA2025070104896

- Difficulty date: June 27, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50037
- Aircraft time: 16,139 hours, 7,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK @ FR74 TO 2 INCHES AFT OF FR74, LBL43 . WL 151.5. REMOVED AND REPLACED SEAT TRACK ON LBL 43, WL 151.5 BETWEEN FR 61 TO FR 74 IAW A220 ASRP BD500-A-J51-42-21-00AAA-078A-A + DWG. C01342701 REV.G BOMBARDIER. (LP# 1049756)
